# SDR AALA20170927003

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 2,317 hours, 913 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 1126
- Condition: False Indication
- Location: Brake System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLIGHT DECLARED EMERGENCY DUE TO A BRAKE SYSTEM 1 FAULT ECAM MESSAGE. LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER. MAINTENANCE REPLACED BSCU NR 1 IAW AMM 32-42-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
